# SDR REXA201100449

- Difficulty date: July 17, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 22,477 hours, 19,408 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED ON DESCENT.  PRIOR TO LANDING FLAPS SELECTED TO 30 WITH THEM AT 20 HANDLE SLIPPED TO ALMOST 40 THEN MOVED BACK TO 30 AND GOT THE FF MSG.  DEFERRED PER MEL 27-50-00 AUTH 47470.
